Alert archive / Minnesota / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 26, NWS Twin Cities, MN

May 8, 2005Chippewa County, Swift County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at May 8, 2005, 7:10 PM CDT for Chippewa County, Swift County, Minnesota. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 8, 2005, 7:10 PM CDT (00:10 UTC)
Expired
May 8, 2005, 8:15 PM CDT
In force
65 min
Issued by
NWS Twin Cities, MN
Area
Counties, with a storm outline in the text

Counties Chippewa County, MN, Swift County, MN

The radar

The Minneapolis radar (KMPX), 187 km from the middle of the area, began a volume at 00:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 8, 1:50 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 0.2 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2005-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1221 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2005-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1221 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1254 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
153 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMPX 090012
SVRMPX
MNC023-151-090115-
/O.NEW.KMPX.SV.W.0026.050509T0010Z-050509T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
710 PM CDT SUN MAY 8 2005

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SWIFT COUNTY IN WEST CENTRAL MINNESOTA
  CHIPPEWA COUNTY IN WEST CENTRAL MINNESOTA

* UNTIL 815 PM CDT

* AT 709 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM...
  CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. THIS STORM WAS
  LOCATED 16 MILES SOUTH OF APPLETON...OR ABOUT 9 MILES WEST OF
  MONTEVIDEO...AND MOVING NORTH AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  APPLETON...
  BENSON...
  WATSON...
  HOLLOWAY...
  MILAN...
  BIG BEND

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4520 9610 4484 9555 4540 9561 4540 9611

$$

RAH
2 follow-up statements
000 
WUUS53 KMPX 090014 CCA
SVRMPX
MNC023-151-090115-
/O.COR.KMPX.SV.W.0026.050509T0010Z-050509T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
710 PM CDT SUN MAY 8 2005

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SWIFT COUNTY IN WEST CENTRAL MINNESOTA
  CHIPPEWA COUNTY IN WEST CENTRAL MINNESOTA

* UNTIL 815 PM CDT

* AT 713 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM...
  CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. THIS STORM WAS
  LOCATED 13 MILES SOUTH OF APPLETON...OR ABOUT 9 MILES EAST OF
  MADISON...AND MOVING NORTH AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  APPLETON...
  BENSON...
  WATSON...
  HOLLOWAY...
  MILAN...
  BIG BEND...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4520 9610 4484 9555 4540 9561 4540 9611

$$
000 
WWUS53 KMPX 090053
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
751 PM CDT SUN MAY 8 2005

MNC023-151-090115-
/O.CON.KMPX.SV.W.0026.000000T0000Z-050509T0115Z/
SWIFT MN-CHIPPEWA MN-
751 PM CDT SUN MAY 8 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 815 PM CDT FOR
CHIPPEWA AND SWIFT COUNTIES...

AT 747 PM CDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE
THUNDERSTORM...CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. 
THIS STORM WAS LOCATED 9 MILES NORTHWEST OF HOLLOWAY...MOVING NORTH 
AT 40 MPH. DOPPLER RADAR ALSO SHOWED ANOTHER SEVERE THUNDERSTORM 10 
MILES NORTH OF MONTIVIDEO...ALSO MOVING NORTH AT 40 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BIG BAND CITY...ASBURY...
MILAN...DANVERS...CLONTARF...BENSON AND APPLETON.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY EVENING FOR
SOUTHWESTERN MINNESOTA.

LAT...LON 4520 9610 4484 9555 4540 9561 4540 9611

$$

RAH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 2:15 PM CDT, 4 hours 55 minutes earlier.

Area forecast discussion, May 8, 2:15 PM CDT, 4 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
215 PM CDT SUN MAY 8 2005

.DISCUSSION...
AWIPS BASED 0-3 KM VGP VALUES EXCEEDING .26 AT 1900Z PUTTING WESTERN
CWA UNDER THE TOR RISK AS PER TOR WATCH 232. 0-6 KM SHEAR CERTAINLY
FAVORING SUPERCELLS OUT WEST... 0-1 KM SHEAR IS QUITE WEAK BUT MAY
INCREASE INTO THE EVENING HOURS. FOCUS FOR CONVECTIVE INITIATION
EXPECTED TO BE WEST AND SOUTHWEST OF OUR CWA...THEN THESE STORMS
SHOULD ROLL ACROSS WESTERN CWA THIS EVENING.

OVER REST OF OUR CWA...850 MB MOIST FLUX DIVERGENCE THIS AFTERNOON
HAS LARGELY SUPPRESSED CONVECTION. THE 850 MB MOIST FLUX DIVERGENCE
REVERSES SIGN TONIGHT AS THE LOW LEVEL JET REDEVELOPS TONIGHT. THIS
SHOULD INTERACT WITH THE ELEVATED INSTABILITY TONIGHT...TO FAVOR
MUCH MORE WIDESPREAD CONVECTION...HOWEVER THE 12Z NAM MODEL
STABILIZES THE ELEVATED CONVECTION OVERNIGHT...SO THINK LIKELY POPS
FOR TONIGHT ARE ENOUGH.

AS UPPER LOW MEANDERS EAST NORTHEASTWARD INTO MN FROM THE DAKOTAS
...FORCING FAVORS MORE SHOWERS AND THUNDERSTORMS MONDAY AND MONDAY
NIGHT...BUT DRIER AIR SHOULD LIMIT PRECIPITATION POTENTIAL MONDAY
NIGHT...ALL BUT FAR NORTHERN CWA. PREVIOUS GRIDS IN AGREEMENT WITH
LATEST GFS AND NAM IN TERMS OF DRYING PATTERN FOR TUESDAY AND
TUESDAY NIGHT. AGAIN THE 12Z NAM/GFS SUPPORT THE NEXT CHANCE FOR
PRECIPITATION WITH THE SHORT WAVE APPROACHING US ON WEDNESDAY.

CHANGES TO THE GRIDS IN THE TEMPERATURE DEPARTMENT WERE TO RAISE
MINS TONIGHT AND MAXES MONDAY BASED ON ADVECTION...AND FOR MONDAY
NIGHT BASED ON TRAJECTORY. LEFT READINGS ALONG BEYOND THAT FOR THE
REST OF THE SHORT TERM...THROUGH WEDNESDAY.

LONGER TERM...WEDNESDAY NIGHT THROUGH SUNDAY
LATEST GFS RUN CONTINUES TO SHOW A BLOCKY LOOKING PATTERN ACROSS
NORTH AMERICA DURING THIS PERIOD. INITIALLY...THE PATTERN LOOKS LIKE
A REX BLOCK WITH A TRANSITION TO MORE OF AN OMEGA STRUCTURE BY THE
END OF THE FORECAST PERIOD AS THE SOUTHERN TROUGH SHEARS OUT.  THE
MAIN FEATURE TO FOCUS ON FOR THE MPX CWA IS THE ARRIVAL OF SOUTHWEST
FLOW ALOFT FOR PRECIPITATION TIMING. THE GFS BRINGS IN SOUTHWEST
FLOW LATE WEDNESDAY AND KEEPS THIS INTO SATURDAY MORNING.
HOWEVER...WITH THE TROUGH SHEARING OUT AND DROPPING MEAN RH
VALUES...WE ARE CARRYING PRECIPITATION FROM WEDNESDAY NIGHT INTO
FRIDAY AND GOING DRY FOR THE WEEKEND. VERY LITTLE CHANGES MADE TO
TEMPERATURE GRIDS.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
.MN...NONE.
.WI...NONE.

&&

RJN/WET
Hazardous weather outlook, May 8, 6:42 PM CDT, 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
642 PM CDT SUN MAY 8 2005

MNZ041-047-048-054>056-064-073-091100-
CHIPPEWA-DOUGLAS-LAC QUI PARLE-POPE-REDWOOD-STEVENS-SWIFT-
YELLOW MEDICINE-
642 PM CDT SUN MAY 8 2005

...TORNADO WATCH UNTIL 9 PM...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND
PORTIONS OF SOUTHWEST MINNESOTA.

.DAY ONE...TONIGHT

A MODERATE RISK OF SEVERE THUNDERSTORMS EXISTS TONIGHT. SEVERE
THUNDERSTORMS ARE POSSIBLE DUE TO A MOIST AND UNSTABLE AIR MASS AND
A LOW PRESSURE SYSTEM APPROACHING FROM SOUTH DAKOTA. THE MAIN
THREAT FROM STORMS WILL BE LARGE HAIL...DAMAGING WINDS AND
TORNADOES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS ARE IN THE FORECAST AGAIN FOR WEDNESDAY AND THURSDAY
BUT ORGANIZED SEVERE WEATHER IS NOT EXPECTED AT THIS TIME...ALTHOUGH
ISOLATED SEVERE HAIL REPORTS WILL BE POSSIBLE.

HEAVY DOWNPOURS COULD ALSO CAUSE LOCALIZED URBAN...STREAM...AND
LOWLAND FLOODING.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

MNZ044-045-052-053-060>063-069-070-077-078-085-093-WIZ014>016-
023>028-091100-
ANOKA-BARRON-CHIPPEWA-CHISAGO-DAKOTA-DUNN-EAU CLAIRE-FREEBORN-
GOODHUE-HENNEPIN-ISANTI-KANABEC-MILLE LACS-PEPIN-PIERCE-POLK-RAMSEY-
RICE-RUSK-SCOTT-ST CROIX-STEELE-WASHINGTON-
642 PM CDT SUN MAY 8 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
AND SOUTH CENTRAL MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT AS LOW
PRESSURE OVER THE DAKOTAS PUSHES TOWARD WESTERN MINNESOTA. LARGE HAIL
AND DAMAGING WINDS ARE THE MAIN SEVERE WEATHER THREAT...BUT ISOLATED
TORNADOES ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE STORM PREDICTION CENTER IS CONTINUING THE SLIGHT RISK OF
SEVERE THUNDERSTORMS ON MONDAY. THE LOW PRESSURE TROUGH WILL PASS
OVER THE AREA ON MONDAY...AND THUNDERSTORMS THAT DEVELOP MAY BECOME
SEVERE.

THUNDERSTORMS ARE IN THE FORECAST AGAIN FOR WEDNESDAY AND THURSDAY
BUT ORGANIZED SEVERE WEATHER IS NOT EXPECTED AT THIS TIME...ALTHOUGH
ISOLATED SEVERE HAIL REPORTS WILL BE POSSIBLE.

HEAVY DOWNPOURS COULD ALSO CAUSE LOCALIZED URBAN...STREAM...AND
LOWLAND FLOODING.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

MNZ042-043-049>051-057>059-065>068-074>076-082>084-091-092-091100-
BENTON-BLUE EARTH-BROWN-CARVER-FARIBAULT-KANDIYOHI-LE SUEUR-MARTIN-
MCLEOD-MEEKER-MORRISON-NICOLLET-RENVILLE-SHERBURNE-SIBLEY-STEARNS-
TODD-WASECA-WATONWAN-WRIGHT-
642 PM CDT SUN MAY 8 2005

...SEVERE THUNDERSTORM WARNING UNTIL 1 AM THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
AND SOUTH CENTRAL MINNESOTA.

.DAY ONE...TONIGHT

A RISK OF SEVERE THUNDERSTORMS EXISTS TONIGHT. SEVERE THUNDERSTORMS
ARE POSSIBLE DUE TO A MOIST AND UNSTABLE AIR MASS ALONG WITH A LOW
PRESSURE SYSTEM APPROACHING FROM SOUTH DAKOTA. THE MAIN THREAT FROM
STORMS WILL BE LARGE HAIL AND DAMAGING WINDS. A FEW TORNADOES CAN NOT
BE RULED OUT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE STORM PREDICTION CENTER IS CONTINUING THE SLIGHT RISK OF SEVERE
THUNDERSTORMS ON MONDAY. THE LOW PRESSURE TROUGH WILL PASS OVER
THE AREA ON MONDAY...AND THUNDERSTORMS THAT DEVELOP MAY BECOME
SEVERE.

THUNDERSTORMS ARE IN THE FORECAST AGAIN FOR WEDNESDAY AND THURSDAY
BUT ORGANIZED SEVERE WEATHER IS NOT EXPECTED AT THIS TIME...ALTHOUGH
ISOLATED SEVERE HAIL REPORTS WILL BE POSSIBLE.

HEAVY DOWNPOURS COULD ALSO CAUSE LOCALIZED URBAN...STREAM...AND
LOWLAND FLOODING.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

In the hours before

Special weather statement, May 8, 1:48 PM CDT, 5 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
148 PM CDT SUN MAY 8 2005

MNZ041-047>048-054>056-064-073-090200-
CHIPPEWA MN-DOUGLAS MN-LAC QUI PARLE MN-POPE MN-REDWOOD MN-
STEVENS MN-SWIFT MN-YELLOW MEDICINE MN-

...THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 232 IN
EFFECT UNTIL 9 PM CDT FOR THE FOLLOWING AREA...

IN MINNESOTA THIS WATCH INCLUDES 8 COUNTIES

IN SOUTHWEST MINNESOTA

REDWOOD...

IN WEST CENTRAL MINNESOTA

CHIPPEWA... DOUGLAS... LAC QUI PARLE...
POPE... STEVENS... SWIFT...
YELLOW MEDICINE...

THIS INCLUDES THE CITIES OF...GRANITE FALLS...MORRIS...
ALEXANDRIA...MADISON...BENSON...REDWOOD FALLS...
MONTEVIDEO AND GLENWOOD.
Special weather statement, May 8, 5:34 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
534 PM CDT SUN MAY 8 2005

MNZ042>043-049>051-057>059-065>068-074>076-082>084-091>092-
090600-
BENTON MN-BLUE EARTH MN-BROWN MN-CARVER MN-FARIBAULT MN-
KANDIYOHI MN-LE SUEUR MN-MCLEOD MN-MARTIN MN-MEEKER MN-
MORRISON MN-NICOLLET MN-RENVILLE MN-SHERBURNE MN-SIBLEY MN-
STEARNS MN-TODD MN-WASECA MN-WATONWAN MN-WRIGHT MN-

...THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH
236 IN EFFECT UNTIL 1 AM CDT FOR THE FOLLOWING AREA...

IN MINNESOTA THIS WATCH INCLUDES 20 COUNTIES

IN CENTRAL MINNESOTA

BENTON... KANDIYOHI... MCLEOD...
MEEKER... MORRISON... RENVILLE...
SHERBURNE... SIBLEY... STEARNS...
TODD... WRIGHT...

IN EAST CENTRAL MINNESOTA

CARVER...

IN SOUTH CENTRAL MINNESOTA

BLUE EARTH... BROWN... FARIBAULT...
LE SUEUR... MARTIN... NICOLLET...
WASECA... WATONWAN...

THIS INCLUDES THE CITIES OF...LE SUEUR...MONTICELLO...
LONG PRAIRIE...CHASKA...NEW ULM...ST. PETER...MANKATO...
LITTLE FALLS...FAIRMONT...LITCHFIELD...WASECA...BLUE EARTH...
ST. JAMES...GAYLORD...ELK RIVER...WILLMAR...ST. CLOUD...OLIVIA...
SAUK RAPIDS AND HUTCHINSON.

MNZ041-047>048-054>056-064-073-090200-
CHIPPEWA MN-DOUGLAS MN-LAC QUI PARLE MN-POPE MN-REDWOOD MN-
STEVENS MN-SWIFT MN-YELLOW MEDICINE MN-

...TORNADO WATCH NUMBER 232 REMAINS VALID UNTIL 9 PM CDT FOR THE
FOLLOWING AREA...

IN MINNESOTA THIS WATCH INCLUDES 8 COUNTIES

IN SOUTHWEST MINNESOTA

REDWOOD...

IN WEST CENTRAL MINNESOTA

CHIPPEWA... DOUGLAS... LAC QUI PARLE...
POPE... STEVENS... SWIFT...
YELLOW MEDICINE...

THIS INCLUDES THE CITIES OF...GRANITE FALLS...MADISON...BENSON...
MORRIS...ALEXANDRIA...REDWOOD FALLS...MONTEVIDEO AND GLENWOOD.

 SOUTH CENTRAL MINNESOTA

BLUE EARTH... BROWN... FARIBAULT...
LE SUEUR... MARTIN... NICOLLET...
WASECA... WATONWAN...

THIS INCLUDES THE CITIES OF...LE SUEUR...MONTICELLO...
LONG PRAIRIE...CHASKA...NEW ULM...ST. PETER...MANKATO...
LITTLE FALLS...FAIRMONT...LITCHFIELD...WASECA...BLUE EARTH...
ST. JAMES...GAYLORD...ELK RIVER...WILLMAR...ST. CLOUD...OLIVIA...
SAUK RAPIDS AND HUTCHINSON.
Local storm report, May 8, 6:16 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
616 PM CDT SUN MAY 08 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     HAIL             WALNUT GROVE            44.23N 95.47W
05/08/2005  1.00 INCH        REDWOOD            MN   TRAINED SPOTTER

&&

AJZ
Local storm report, May 8, 6:54 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
654 PM CDT SUN MAY 08 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 PM     HAIL             4 E BRUSH CREEK         43.69N 93.73W
05/08/2005  0.50 INCH        FARIBAULT          MN   STORM CHASER

            CHASER REPORTED CONSIDERABLE AMOUNT OF HAIL...CARS PULLED
            OVER ON I90

&&

GJERDINGEN/WEIBELER
Local storm report, May 8, 7:08 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
708 PM CDT SUN MAY 08 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0647 PM     TSTM WND GST     MANKATO                 44.17N 93.99W
05/08/2005  60 MPH           BLUE EARTH         MN   LAW ENFORCEMENT

&&

GJERDINGEN/WEIBELER

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 7:19 PM CDTSevere Thunderstorm WarningMPXRice26 min
May 8, 7:27 PM CDTTornado WarningMPXLac qui Parle33 min
May 8, 8:07 PM CDTSevere Thunderstorm WarningMPXAnoka, Carver, Dakota, Hennepin, Ramsey, Scott and 2 more53 min
May 8, 8:12 PM CDTSevere Thunderstorm WarningMPXDouglas, Pope59 min
May 9, 5:35 PM CDTTornado WarningMPXLe Sueur, Scott, Sibley38 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.